# SDR 2A6R2019050351901

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 4,019 hours, 13,409 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: HM01950011
- Part serial: 023
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE SEVERAL LEAK ISSUES WE HAD WHILE PERFORMING THE POST INSTALLATION CHECKS ON CRFS INSTALLATION KIT, AS350 PN- HM019-600-11 SN- 0025 WE WERE INSTRUCTED TO REPLACE THE TANK ASSY WITH ONE FROM KIT SN- 0023. AFTER INSTALLATION OF THE NEW TANK ASSY WE PERFORMED THE POST INSTALLATION CHECKS AGAIN. EVERYTHING WENT GOOD, ALL THE CHECKS PASSED AND THE TANK DID NOT LEAK. WE TOPPED OFF THE TANK AFTER THE CHECKS TO LET IT SIT OVERNIGHT AND LEAK CHECK AGAIN IN THE MORNING. A MECHANIC TURNED POWER ON THE SHIP AND NOTICED THE“ FUEL QUANTITY” INDICATION WAS YELLOW AND NOT DISPLAYING PROPERLY. WE CHECKED THE FUSES AND CONNECTORS AND EVERYTHING LOOKED GOOD. FROM THERE WE STARTED TROUBLESHOOTING PER THE ICA INSTRUCTIONS WITH A FULL TANK OF FUEL. A CONTINUITY CHECK OF THE WIRING WAS PERFORMED AND PASSED. ALSO ALL FUEL QUANTITY INDICATION CHECKS PASSED WITH THE PREVIOUS TANK. THEN OPERATION OF THE FUEL QUANTITY SENDER WAS SIMULATED BY APPLYING 0-5 VOLTS TO PIN 11 OF THE FUEL CELL HARNESS TO CONFIRM THE FUEL QUANTITY INDICATION WENT FROM EMPTY TO FULL AND IT PASSED. WE VERIFIED THERE WAS 28 VOLTS COMING FROM PIN 7 OF THE FUEL CELL HARNESS AND IT PASSED (POWER TO FUEL QUANTITY SENDER) THE TROUBLESHOOTING PARA 6.2- FUEL GAUGE OUTPUT TROUBLESHOOTING- WAS PERFORMED AND FOUND THAT PIN 11 ON THE FUEL CELL WAS SHOWING 22 VOLTS WHICH IS NOT IN THE 0-5 VOLT RANGE.
